You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1968/20/1
On asymptotic development for solutions of ordinary differential equations
Download
PDF
- On asymptotic development for solutions of ordinary differential equations
Article
Original scientific text
Title
On asymptotic development for solutions of ordinary differential equations
Authors
Cin Hua Szu
1
Affiliations
Peking
Annales Polonici Mathematici
1968/20/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
19-40
Main language of publication
English
Published
1968
Exact and natural sciences
mathematics